# SDR REXA2017090300959

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 27,130 hours, 24,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AND REPLACED THE BATTERY PACKS 2 AND 3 IAW AMM 33-51-04.  OPS CHECKED GOOD.
